Show simple item record

dc.contributor.authorBenalili, Mohammed ( )
dc.contributor.authorYoussef, Maliki ( )
dc.date.accessioned2021-07-21T16:27:17Z
dc.date.available2021-07-21T16:27:17Z
dc.date.issued2006-12-14
dc.identifier.citationBenalili, M., & Maliki, Y. (2006). Solving p-Laplacian equations on complete manifolds. Electronic Journal of Differential Equations, 2006(155), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14028
dc.description.abstractUsing a reduced version of the sub and super-solutions method, we prove that the equation Δpu + kup* - 1 = 0 has a positive solution on a complete Riemannian manifold for appropriate functions k, K : M → ℝ.
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectDifferential geometryen_US
dc.subjectNonlinear partial differential equationsen_US
dc.titleSolving p-Laplacian equations on complete manifoldsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record